Journal of Symplectic Geometry

Volume 15 (2017)

Number 4

Lagrangian submanifolds at infinity and their parametrization

Pages: 937 – 982



Sandro Coriasco (Dipartimento di Matematica, Università degli Studi di Torino, Italy)

René Schulz (Institut für Analysis, Leibniz Universität Hannover, Germany)


In this paper, we study a class of Lagrangian submanifolds which may be viewed as intersecting at infinity. They are objects naturally associated with a class of tempered oscillatory integrals. In this context, we prove the adapted versions of the classical theorems, such as parametrization results, as well as equivalence of phase functions.

Full Text (PDF format)

Paper received on 7 May 2015.

Paper accepted on 22 November 2016.